IJPAM: Volume 89, No. 2 (2013)
FOR RANDOM SUMS OF BERNOULLI RANDOM VARIABLES
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. A new bound for the point metric between the distribution of random sums of independent Bernoulli random variables and an appropriate Poisson distribution is obtained. The bound in this study is sharper than those reported in [#!KC!#].
Received: May 22, 2013
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: Bernoulli random variable, point metric, Poisson approximation, random sums, Stein-Chen method
Download paper from here.
DOI: 10.12732/ijpam.v89i2.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395